A new upper bound for the cardinality of 2-distance sets in Euclidean space

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

9 Citations (Scopus)
Original languageEnglish
Title of host publicationConvexity and Graph Theory (Proceedings of the Conference, Israel, March 1981)
EditorsM. Rosenfeld, J. Zaks
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages65-66
Publication statusPublished - 1984

Publication series

NameAnnals of Discrete Mathematics
Volume20
ISSN (Print)0167-5060

Cite this